# SDR TWAA0008602

- Difficulty date: May 31, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 50,505 hours, 26,360 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 199111C
- Part serial: 45145
- Condition: Failed
- Location: Cockpit Hsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, F/O''S RMI AND CAPT''S HSI BECAME ERRATIC THEREAFTER VG NUMBER 1 FAILED AND WOULD NOT RESET.   REPLACED VG (PN 19911-C1) (S/N 45145) AND DG (P/N 17265-2A) (S/N 55485).  AC03  04-04-00  JFK.
